# SDR USAA070421

- Difficulty date: June 5, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Sta 380-450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 380-450, BL 0 HAS CRACK.  INSTALLED LARGE DOUBLER 102" X 26" PER TR 53-30-19A, EA 98652, DEFECT SIZE:  0.125" TO -0.350".
